# SDR HEEA954630

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3442 · Weather Radar System
- Part: Ant Pedestal
- Part number: MI585202
- Condition: Bracket Broken
- Location: Radar Ant
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET BROKEN.
